# SDR C2XA10SH167

- Difficulty date: May 16, 2010
- Submitted: May 18, 2010
- Operation: Air carrier
- Aircraft: N33182
- Make and model: Emb EMB-145XR
- Aircraft serial: 145909
- Aircraft time: 14,178 hours, 7,991 cycles
- System (JASC): 5751 · Ailerons
- Part: Attach Bracket
- Part number: 14569009609
- Condition: Worn
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK THE LT AILERON PCA ATTACHMENT BRACKET WAS FOUND TO BE WORN AND WOULD NOT RETAIN THE HAT BUSHINGS.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED BRACKET IAW EC5750-01177.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
